×

zbMATH — the first resource for mathematics

Integral equation models for endemic infectious diseases. (English) Zbl 0433.92026

MSC:
92D25 Population dynamics (general)
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bailey, N. T. J.: The Mathematical Theory of Infectious Diseases, Second Edition. New York: Hafner Press, 1975 · Zbl 0334.92024
[2] Birkhoff, G., Rota, G-C.: Ordinary Differential Equations, Second Edition. New York: John Wiley, 1969 · Zbl 0183.35601
[3] Cooke, K. L., Yorke, J. A.: Some equations modelling growth processes and gonorrhea epidemics. Math. Biosci. 16, 75-101 (1973) · Zbl 0251.92011 · doi:10.1016/0025-5564(73)90046-1
[4] Hale, J. K.: Ordinary Differential Equations. New York: Wiley-Interscience, 1969 · Zbl 0186.40901
[5] Grossman, Z.: Oscillatory phenomena in a model of infectious diseases, preprint · Zbl 0457.92020
[6] Hethcote, H. W.: Asymptotic behavior and stability in epidemic models. In: Mathematical Problems in Biology, pp. 83-92. Lecture Notes in Biomathematics 2, New York: Springer, 1974
[7] Hethcote, H. W.: Qualitative analyses of communicable disease models. Math. Biosci. 28, 335-356 (1976) · Zbl 0326.92017 · doi:10.1016/0025-5564(76)90132-2
[8] Hethcote, H. W.: An immunization model for a heterogeneous population. Theor. Pop. Biol. 14, 338-349 (1978) · Zbl 0392.92009 · doi:10.1016/0040-5809(78)90011-4
[9] Hethcote, H. W., Stech, H. W., van den Driessche, P.: Nonlinear oscillations in epidemic models, preprint. · Zbl 0469.92012
[10] Hethcote, H. W., Waltman, P.: Optimal vaccination schedules in a deterministic epidemic model. Math. Biosci. 18, 365-382 (1973) · Zbl 0266.92011 · doi:10.1016/0025-5564(73)90011-4
[11] Hoppensteadt, F.: Mathematical Theories of Populations: Demographics, Genetics and Epidemics. Philadelphia: Society for Industrial and Applied Mathematics, 1975 · Zbl 0304.92012
[12] Hoppensteadt, F., Waltman, P.: A problem in the theory of epidemics II. Math. Biosci 12, 133-145 (1971) · Zbl 0226.92011 · doi:10.1016/0025-5564(71)90078-2
[13] Kermack, W. O., McKendrick, A. G.: Contributions to the mathematical theory of epidemics, part I. Proc. Roy. Soc., Ser. A 115, 700-721 (1927) · JFM 53.0517.01 · doi:10.1098/rspa.1927.0118
[14] Lajmanovich, A., Yorke, J. A.: A deterministic model for gonorrhea in a nonhomogeneous population. Math. Biosci. 28, 221-236 (1976) · Zbl 0344.92016 · doi:10.1016/0025-5564(76)90125-5
[15] Ludwig, D.: Final size distributions for epidemics. Math. Biosci. 23, 33-46 (1975) · Zbl 0318.92025 · doi:10.1016/0025-5564(75)90119-4
[16] Miller, R. K.: On the linearization of Volterra integral equations. J. Math. Anal. Appl. 23, 198-208 (1968) · Zbl 0167.40902 · doi:10.1016/0022-247X(68)90127-3
[17] Miller, R. K.: Nonlinear Volterra Integral Equations. Menlo Park: Benjamin, 1971 · Zbl 0448.45004
[18] Tudor, D. W.: Disease transmission and control in an age structured population, Ph.D. Thesis. University of Iowa, 1979
[19] Waltman, P.: Deterministic Threshold Models in the Theory of Epidemics. Lecture Notes in Biomathematics 1, New York: Springer, 1974 · Zbl 0293.92015
[20] Wang, F. J. S.: Asymptotic behavior of some deterministic epidemic models. SIAM J. Math. Anal. 9, 529-534 (1978) · Zbl 0417.92020 · doi:10.1137/0509034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.